# SDR REXA2024041800356

- Difficulty date: March 1, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 34,958 hours, 24,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: SH670393973
- Condition: Chafed
- Location: Bs 785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 172CR BOTTOM AFT STIFFENER CHAFFED. REMOVED AND REPLACED IAW CRJ 900 SRM 51-42-06-001-001-A01.
